# SDR ASAA2019052329456

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,429 hours, 7,933 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL "APP" SWITCH LIGHT DID NOT ILLUMINATE GREEN WHEN SELECTED. BOTH CAPTAIN'S AND F.O.'S FLIGHT DIRECTORS SHOWED NORMAL LOC AND GS GUIDANCE, AND BOTH FMA'S SHOWED "LOC" AND "GS" ANNUNCIATIONS. GROUNDED - YES. RESET SYSTEM, RAN LRU REPLACEMENT TEST FOR MCP - (BITE TEST GROUP #32). DFCS MODE CONTROL - ADJUSTMENET TEST AMM 22-11-34/501 AND LAND VERIFY TEST - BITE TEST GROUP #49 - DIGITAL FLIGHT CONTROL SYSTEM - AMM 22-1-00/201, OPS CHECK GOOD. AIRCRAFT IS AUTOLAND AND HGS CAT III QUALIFIED. ETOPS SYSTEM WORKED ON, GROUND FUNCTIONAL CHECKS GOOD IAW MAINTENANCE MANUAL REFERENCES STATED ABOVE.
